# SDR ASOA01284

- Difficulty date: December 14, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN TXK, THE LEFT WING NR 10 STRINGER WAS CRACKED AT THE NR 1 FUEL PANEL.  MAINTENANCE REPAIRED THE CRACK IN THE LEFT NR 10 STRINGER IAW EMB-120 SRM 57-20-03.  AIRCRAFT OK FOR SERVICE.  (M)
